Mixing for finite systems of coupled tent maps
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Dynamical systems and related topics, Tome 216 (1997), pp. 320-326
Cet article a éte moissonné depuis la source Math-Net.Ru
It is shown that a finite system of coupled mixing tent maps has a unique absolutely continuous invariant measure and is exact with respect to this measure provided the coupling strength does not exceed a certain value $\varepsilon_{\operatorname{uni}}$ which is independent of the size of the system.
@article{TM_1997_216_a19,
author = {G. Keller},
title = {Mixing for finite systems of coupled tent maps},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {320--326},
year = {1997},
volume = {216},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_1997_216_a19/}
}
G. Keller. Mixing for finite systems of coupled tent maps. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Dynamical systems and related topics, Tome 216 (1997), pp. 320-326. http://geodesic.mathdoc.fr/item/TM_1997_216_a19/